# SDR JJBA20240223055

- Difficulty date: February 16, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, CORROSION FOUND ON RH DOUBLERS FLOOR STRUCTURE AT FR 20 AND FR 22. IN CF1, ON RH SIDE, DOUBLERS AT FR 20+22 BLENDED AND FOUND OUT OF LIMIT. IN CF1, RH SIDE DOUBLERS AT FR 20+22 REPLACED WITH NEW ONE.
